Vol. 7, No. 7, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Resolvent estimates for the magnetic Schrödinger operator

Georgi Vodev

Vol. 7 (2014), No. 7, 1639–1648
Abstract

We prove optimal high-frequency resolvent estimates for self-adjoint operators of the form

G = Δ + ib(x) + i b(x) + V (x)

on L2(n), n 3, where b(x) and V (x) are large magnetic and electric potentials, respectively.

Keywords
magnetic potential, resolvent estimates
Mathematical Subject Classification 2010
Primary: 47A10
Milestones
Received: 2 January 2014
Revised: 17 May 2014
Accepted: 30 June 2014
Published: 12 December 2014
Authors
Georgi Vodev
Département de Mathématiques, UMR 6629 du CNRS
Université de Nantes
2, rue de la Houssiniere, BP 92208
44332 Nantes Cedex 03
France